# SDR FDEA2019081211834

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: A53973085210
- Condition: Cracked
- Location: Frame 60a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SILL BEAM FLAG, UPPER FASTENERS AT FR60A MEASURING 1.2" IN LENGTH. REPAIRED IAW FEDEX EA 6-5320-T0348097-P1.
